# SDR SWAA970160

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER SPLICE CRACKED AT BS 350, AT S14L, AND STRINGER CLIP AT BS 294, S13L.  REPLACED PER BOEING SRM.
